Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PPE and second effects after a week
Feb 20, 2008

I just finished a PPE after 28 days with 1 pill combivir and 2 kaletra every 12 hours.

I wrote you before to talk about tinnitus, my tinnitus low again after left the treatment. But the last week i have some secondary effects or maybe related to other things.

First i catch a cold, that gives me a low Pharyngitis. Not Fever, not inflamated ganglios. This is lasting a week more or less, and recovering... i was a bit scared maybe a primoinfection dunno... but i have only this synmtom, and a bit of sores in my upper palate, like the ones that appears in me sometimes when i need vitamines.

After 4 weeks and a half i have my second blood test, PCR technique, and all others knowed, all negative. Just after knowing this result i fall really TIRED, for three days to now.

The problem is i dont know my symptoms are related to primoinfection, the hard month of treatment (last week i eat really bad, lost apetite and have lot of nausea in the PPE), and or maybe because my anxious state before the first results, and after. Produces me extreme fatigue.

I was terrified all this month, and PPE produces me lot of sides effects.

Doctors said me the results for VIH and other sickness, but, dont tell me nothing about i have bit anemia or something after PEE. Seriously they give me near NOTHING information meanwhile i been treated with PPE, and they said they will give me "follow-up" meanwhile PPE, but they did it to me only blood tests the first three days, a first and quick consult, and this last blood tests.

What is happen? i have possibilities of primoinfection? itÂs psychological fatigue or is secondary effects after Kaletra an Combivivir?

I must say i have horrible "taste" in my mouth since i take the medication, and horrible "smell" when i go to bath, this smell and bad taste is even now present after 5 or 6 days after treatment, but is dissapearing day by day.

Thanks a lot.

Jose Valero.

Response from Dr. Henry

As more time elapses since your PPE treatment any carry over side effects diminish and usually disappear once off meds for several weeks in the vast majority of cases. KH



Previous
liver and gallbladder....
Next
Antibiotics, Sustiva, Truvada and loose stools

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement